# SDR AALA202506246217

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 34,750 hours, 15,175 cycles
- Engine: Cfmint CFM567B20
- Engine time: 34,750 hours, 15,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SHORTLY AFTER TURNING OFF THE LEFT PACK FOR BLEED, THE TRIP NUMBER 1 ENGINE ROLLED BACK WITH ACCOMPANYING THUMPING AND CLUNKING SOUND. WITH ENGINE AT IDLE, ENGINE INDICATIONS WERE NORMAL. WHEN POWER IS ADDED, A CLUNKING SOUND WOULD RETURN. AIRCRAFT AIR INTERRUPTED, BACK TO AND LANDED SAFELY AT DFW.  REMOVED AND REPLACED NUMBER 1 ENGINE (AALA202506236217). PER J/C 08L40072003. ADDITIONALLY, REMOVE AND REPLACED THE ENGINE NUMBER 1 BLEED AIR REGULATOR. PER AMM 36-11-03. OPERATIONAL AND LEAK CHECK GOOD.
